I’m a 31 year old male who has been losing his hair for approximately 9 years. My hair has suffered diffused thinning throughout the entire top – in a Norwood 6 to Norwood 7 pattern, however my hairline remains intact, albeit with very fine hair.
I’ve been consistently on finasteride and minoxidil through a majority of the past 9 years. However, year by year, month by month, my hair continues to thin.
My question is as follows: For the time being my hair remains very thin, but with an extremely close cropped haircut, I don’t look THAT bald because of the fact that I still have coverage (as thin as it may be). In your opinion, will continued treatment with rogaine and propecia help me maintain this thin hair or is my continual thinning a sign that these drugs are not helping me?
A response is appreciated. Please don’t tell me to have my hair mapped. Been there, done that. I’m losing it.
You will continue to lose your hair if you have been thinning for all these years despite your daily doses of Propecia (finasteride) and Rogaine (minoxidil), but it is safe to assume that these medications will continue to support the hair you have left. I suspect it is helping slow the balding/thinning process down. If you still have a hairline and are just thinning behind it (with fine hair in general) it does not sound like you have a problem now and are more worried about later on. If you can delay any surgical decision, it may be in your best interest to do so, but without a direct examination of you, I can not ascertain what you need.